# SDR AALA20100714LGA01

- Difficulty date: July 13, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 55,615 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST AT SEAT 25.  REPLACED BATTERY AT SEAT 25.
